MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA H CEMENTLESS FEMORAL STEM
Catalog Number 01.12.036
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2017 the medical affairs director made the following analysis: partial hip revision surgery occurred 4 years after primary tha in a (b)(6) man.Radiographic images provided show the presence of radiolucent lines around the stem suggesting implant mobilization.Aseptic loosening is a possible literature described adverse event after cementless total hip replacement and causes are often unknown.The reason of this event cannot be determined.Batch review performed on (b)(6) 2017 lot 114747: (b)(4) items manufactured and released on 01 mar 2012.Expiration date: 2017-01-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Patient reported pain.The surgeon determined it looked loose.Performed revision surgery and found that the stem was loose.

Brand Name
QUADRA H CEMENTLESS FEMORAL STEM
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7142938
Report Number3005180920-2017-00765
Device Sequence Number939198
Product Code JDI
UDI-Device Identifier07630030802188
UDI-Public07630030802188
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Catalogue Number01.12.036
Device Lot Number114747
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight93